Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 26, Number 1

Hochschild cohomology ring of the modular group
A. P. Alekhin, Yu. V. Volkov and A. I. Generalov.
St. Petersburg Math. J. 26 (2015), 1-25
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234804
Sharp estimates involving $A_{∞}$ and $LlogL$ constants, and their applications to PDE
O. Beznosova and A. Reznikov.
St. Petersburg Math. J. 26 (2015), 27-47
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234812
Compactness criteria for spaces of measurable functions
Yu. Brudnyi.
St. Petersburg Math. J. 26 (2015), 49-68
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234813
Justification of the averaging method for a system of equations with the Navier–Stokes operator in the principal part
V. B. Levenshtam.
St. Petersburg Math. J. 26 (2015), 69-90
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234805
Method for computing waveguide scattering matrices in the vicinity of thresholds
B. A. Plamenevskiǐ, A. S. Poretskiǐ and O. V. Sarafanov.
St. Petersburg Math. J. 26 (2015), 91-116
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234806
Full investigation of the matrix equation $AX+XB=C$ and specifically of the equation $AX-XA=C$
E. L. Rabkin.
St. Petersburg Math. J. 26 (2015), 117-130
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234807
Infinitesimal criterion for flatness of projective morphism of schemes
N. V. Timofeeva.
St. Petersburg Math. J. 26 (2015), 131-138
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234808
Extremal bases, geometrically separated domains and applications
Ph. Charpentier and Y. Dupain.
St. Petersburg Math. J. 26 (2015), 139-191
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3234809